Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2011, 3:37 PM EST. It took effect at Jan 21, 2011, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 3:37 PM EST (20:37 UTC)
- In effect from
- Jan 21, 2011, 7:00 AM EST
- Expired
- Jan 21, 2011, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
005 WHUS72 KTAE 202037 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY FOR OUR PANHANDLE WATERS... .THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL PROMPT AN INCREASE IN WINDS AND SEAS. EXERCISE CAUTION CONDITIONS WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE WATERS AND TRANSITION TO ADVISORY CONDITIONS BY FRIDAY MORNING. ADVISORY CONDITIONS ARE EXPECTED FOR THE ENTIRE DAY ON FRIDAY FOR OUR OFFSHORE PANHANDLE WATERS WHILE THEY ARE ONLY EXPECTED FOR THE NEARSHORE WATERS THROUGH THE EARLY AFTERNOON. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA FOR THE WEEKEND BEFORE INCREASING ONCE AGAIN ON MONDAY IN ADVANCE OF OUR NEXT SYSTEM. GMZ750-211800- /O.NEW.KTAE.SC.Y.0005.110121T1200Z-110121T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- 337 PM EST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY. * WINDS: NORTHEAST WIND AROUND 20 KNOTS. * SEAS: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-211800- /O.NEW.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 337 PM EST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
6 follow-up statements
857 WHUS72 KTAE 210259 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY FOR OUR PANHANDLE WATERS... .THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL PROMPT AN INCREASE IN WINDS AND SEAS. EXERCISE CAUTION CONDITIONS WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE WATERS AND TRANSITION TO ADVISORY CONDITIONS BY FRIDAY MORNING. ADVISORY CONDITIONS ARE EXPECTED FOR THE ENTIRE DAY ON FRIDAY FOR OUR OFFSHORE PANHANDLE WATERS WHILE THEY ARE ONLY EXPECTED FOR THE NEARSHORE WATERS THROUGH THE EARLY AFTERNOON. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA FOR THE WEEKEND BEFORE INCREASING ONCE AGAIN ON MONDAY IN ADVANCE OF OUR NEXT SYSTEM. GMZ750-211000- /O.CON.KTAE.SC.Y.0005.110121T1200Z-110121T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- 959 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY. * WINDS: NORTHEAST WIND AROUND 20 KNOTS. * SEAS: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-211000- /O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 959 PM EST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN/GOULD
029 WHUS72 KTAE 210340 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1040 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY FOR THE ENTIRE COASTAL WATERS... .THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL PROMPT AN INCREASE IN WINDS AND SEAS LATER TONIGHT. EXERCISE CAUTION CONDITIONS WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE WATERS AN WILL OVERSPREAD OUR BIG BEND WATERS QUICKLY THEREAFTER. WINDS WILL CONTINUE TO INCREASE OVER OUR COASTAL WATERS ON FRIDAY CREATING ADVISORY CONDITIONS THROUGH THE DAY. WINDS AND SEAS WILL DECREASE BELOW HEADLINE CRITERIA FOR THE WEEKEND BEFORE INCREASING ONCE AGAIN ON MONDAY IN ADVANCE OF OUR NEXT SYSTEM. GMZ730-755-765-775-211030- /O.EXA.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1040 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE...EXCEPT 2 TO 4 FEET IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-211030- /O.EXT.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- 1040 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS: NORTHEAST WIND AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-211030- /O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1040 PM EST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN/GOULD
300 WHUS72 KTAE 210843 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 AM EST FRI JAN 21 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST TODAY... .FRESH NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN ADVISORY LEVEL CONDITIONS OVER THE NORTHERN GULF WATERS THROUGH THE DAY TODAY. THE HIGHEST SEAS WILL REMAIN AWAY FROM THE IMMEDIATE COASTAL LOCATIONS DUE TO THE OFFSHORE FLOW THROUGH THIS TIME. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS THIS EVENING THROUGH THE WEEKEND. GMZ730-750-755-765-770-775-211530- /O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 343 AM EST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE. * SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
390 WHUS72 KTAE 211555 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EST FRI JAN 21 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST TODAY... .FRESH NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN ADVISORY LEVEL CONDITIONS OVER THE NORTHERN GULF WATERS THROUGH THE DAY TODAY. THE HIGHEST SEAS WILL REMAIN AWAY FROM THE IMMEDIATE COASTAL LOCATIONS DUE TO THE OFFSHORE FLOW THROUGH THIS TIME. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS THIS EVENING THROUGH THE WEEKEND. GMZ730-750-755-765-770-775-212130- /O.CON.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1055 AM EST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE. * SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
960 WHUS72 KTAE 212035 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EST FRI JAN 21 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST TODAY... .WINDS MAY BRIEFLY SURGE TO ADVISORY LEVELS EARLY THIS EVENING SO WE WILL KEEP THE SMALL CRAFT ADVISORY IN PLACE. AFTER TONIGHT...HIGH PRESSURE WILL BUILD BACK OVER THE REGION THIS WEEKEND WITH LIGHT TO MODERATE NORTHERLY WINDS. WINDS AND SEAS MAY ELEVATE TO ADVISORY LEVELS AFTER THE PASSAGE OF ANOTHER COLD FRONT EARLY NEXT WEEK. GMZ730-750-755-765-770-775-220000- /O.CON.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 335 PM EST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE. * SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
082 WHUS72 KTAE 220026 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 726 PM EST FRI JAN 21 2011 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... .WITH THE MAIN SURFACE RIDGE STILL OFF TO OUR NORTHWEST AND DECENT COLD AIR ADVECTION ENTERING THE COASTAL WATERS... NORTHERLY WINDS ARE LIKELY TO REMAIN IN THE CAUTIONARY RANGE FOR MUCH OF TONIGHT. AFTER TONIGHT...HIGH PRESSURE WILL BUILD BACK IN OVER THE REGION THIS WEEKEND WITH LIGHT TO MODERATE NORTHERLY WINDS. WINDS AND SEAS MAY ELEVATE TO ADVISORY LEVELS AFTER THE PASSAGE OF ANOTHER COLD FRONT EARLY NEXT WEEK. GMZ730-750-755-765-770-775-220130- /O.EXP.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 726 PM EST FRI JAN 21 2011 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ 17-GOULD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 8:40 AM EST, 6 hours 57 minutes earlier.
Area forecast discussion, Jan 20, 8:40 AM EST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 840 AM EST THU JAN 20 2011 .DISCUSSION...12Z KTAE SOUNDING SHOWS SIGNIFICANT DRYING ABOVE 950MB WITH DEEP SOUTHWEST FLOW. ONCE THE STRATUS AND FOG LIFT...WE SHOULD SEE MOSTLY SUNNY TO PARTLY CLOUDY SKIES WITH TEMPERATURES RISING INTO THE MID TO UPPER 60S MOST INLAND AREAS. WILL UPDATE ZONES SHORTLY AFTER THE DENSE FOG ADVISORY EXPIRES FOR OUR EASTERN ZONES. && .MARINE...AREAS OF FOG WILL REMAIN POSSIBLE OVER PORTIONS OF THE COASTAL AREAS THROUGH FRIDAY. WINDS AND SEAS WILL BE LOW TODAY AND BEGIN TO ELEVATE TONIGHT INTO FRIDAY AS THE NEXT COLD FRONT APPROACHES AS PASSES THROUGH THE WATERS. && .AVIATION...ONCE THIS MORNING'S ROUND OF VLIFR CONDITIONS LIFT AT THE TERMINALS...MVFR CIGS WILL PREVAIL FOR THE MID TO LATE MORNING WITH VFR CONDITIONS FROM THE AFTERNOON INTO EARLY EVENING. MVFR CIGS WILL THEN RETURN THIS EVENING AS THE NEXT COLD FRONT MOVES INTO THE REGION AND LOW PRESSURE PASSES TO THE S. A BRIEF PERIOD OF IFR CANNOT BE RULED OUT. HOWEVER...CONDITIONS SHOULD REMAIN ABOVE ALTERNATE AIRPORT THRESHOLDS. AT THIS TIME...MAINLY STRATIFORM RAIN IS EXPECTED FOR THIS UPCOMING EVENT WITH CONVECTION LIMITED TO AREAS S OF A PERRY FL TO JAX LINE. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && WOOL/BARRY
Hazardous weather outlook, Jan 20, 5:26 AM EST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST THU JAN 20 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST THU JAN 20 2011 /426 AM CST THU JAN 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... VISIBILITIES HAVE DECREASED TO A QUARTER OF A MILE OR LESS ACROSS MUCH OF THE SOUTH CENTRAL GEORGIA AND FLORIDA BIG BEND AREAS THIS MORNING. EXPECT THESE CONDITIONS TO CONTINUE INTO THE MID MORNING HOURS BEFORE IMPROVING. OTHERWISE...PLEASANT CONDITIONS WILL BE EXPECTED THROUGH THE DAY WITH TEMPERATURES STARTING OUT AROUND 50 THIS MORNING...THEN INCREASING INTO 60 TO 70 DEGREE RANGE THIS AFTERNOON. INCREASING RAIN CHANCES WILL BE EXPECTED LATER TODAY THROUGH THE OVERNIGHT PERIOD TONIGHT AS ANOTHER LOW PRESSURE SYSTEM AND COLD FRONT APPROACH AND MOVE THROUGH THE AREA. THE BEST CHANCE FOR THUNDERSTORMS WILL REMAIN FURTHER SOUTH OVER THE ADJACENT COASTAL WATERS LATER TONIGHT INTO FRIDAY MORNING AS THIS SYSTEM MOVES THROUGH. CAUTIONARY TO ADVISORY LEVEL CONDITIONS OVER THE PANHANDLE COASTAL WATERS WILL BECOME POSSIBLE LATE TONIGHT AS GUSTY NORTHERLY WINDS FILL IN BEHIND THIS SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... COLD AIR WILL SPREAD OVER THE AREA AND LEAD TO FREEZING TEMPERATURES LATER FRIDAY NIGHT...THEN AGAIN ON SATURDAY NIGHT INTO SUNDAY MORNING. THE BEST CHANCE FOR HARD FREEZE CONDITIONS...MEANING TEMPERATURES DROPPING BELOW 26 DEGREES FOR TWO OR MORE HOURS...WILL COME THROUGH THE SATURDAY NIGHT PERIOD. TEMPERATURES WILL BEGIN TO MODERATE BACK TOWARD AVERAGE SUNDAY THROUGH TUESDAY AS THE NEXT SYSTEM APPROACHES FROM THE WEST BRINGING ANOTHER CHANCE FOR RAIN MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 5:07 AM EST | Dense Fog Advisory | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 4 hr |
| Jan 20, 3:30 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Leon and 2 more | 12 hr |
| Jan 20, 3:30 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 37 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.